BA-final-revised.pdf (206.21 kB)

Baker-Akhiezer function as iterated residue and Selberg-type integral

Download (206.21 kB)
journal contribution
posted on 10.11.2014 by G. Felder, Alexander Veselov
A simple integral formula as an iterated residue is presented for the Baker–Akhiezer function related to An-type root system in both the rational and trigonometric cases. We present also a formula for the Baker–Akhiezer function as a Selberg-type integral and generalise it to the deformed An,1-case. These formulas can be interpreted as new cases of explicit evaluation of Selberg-type integrals.

Funding

This work has been partially supported by the European Union through the FP6 Marie Curie RTN ENIGMA (Contract numberMRTN-CT-2004-5652) and ESF programme MISGAM and by the EPSRC (grant EP/E004008/1).

History

School

  • Science

Department

  • Mathematical Sciences

Published in

GLASGOW MATHEMATICAL JOURNAL

Volume

51A

Pages

59 - 73 (15)

Citation

FELDER, G. and VESELOV, A.P., 2009. Baker-Akhiezer function as iterated residue and Selberg-type integral . Glasgow Mathematical Journal, 51 (A), pp. 59 - 73.

Publisher

Cambridge University Press / © Glasgow Mathematical Journal Trust

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2009

Notes

This article was published in the serial, Glasgow Mathematical Journal [Cambridge University Press / © Glasgow Mathematical Journal Trust]. The definitive version is available at: http://dx.doi.org/10.1017/S0017089508004783

ISSN

0017-0895

Language

en

Location

Islay, SCOTLAND

Exports

Logo branding

Keyword(s)

Exports